- April 23, 2012 at 3:40 pm #79889
Ok so I mainly started doing a candida diet because I have some thrush always in the back of my mouth and I usually have a crap immune system that always leads to post nasal drip, Able if your reading this as you may know I was doing this cleanse that also came with a fiber, Now that I think about it the fiber may be adding to my straining even worse then ever now, Also Another main reason I did this is because Iv been batteling with cystic acne in my 20’s for a while now and the more I really think about it the more it seems I need to be on probiotics and some kind of intestinal help supplements. Also vitamin C and magnesium. The reason why i say this 3 days into my cleanse is because today in the morning *warning may be graphic* There was a tad bit of blood in my stool, REd not dull colored I remember having the same issues when I was taking Acne anti biotics. What would you guys recommend besides me obviously going to a GI specialist. Mind you I eat veggies and things with fiber naturally everyday including fruit.April 23, 2012 at 3:48 pm #79891
the fiber has psyllium husks in it btw everyoneApril 23, 2012 at 10:18 pm #79915
rasterParticipantTopics: 104Replies: 6838
Psyllium husks can puncture the intestinal walls of your but and cause internal bleeding. I recommend visiting a doctor ASAP, we don’t recommend psyllium husks on the forum because of this reason.
It also could be hemmorhoids or leaky gut…and those both have to be dealt with seperately.
-rasterApril 23, 2012 at 10:40 pm #79919
ty very much, I cut off taking the fiber and now Im calling my Doc tomorrow morning and making an appointment. I hope to find the way in curing my problems and living my life!
The topic ‘STomach Pains help’ is closed to new replies.